I take mononessa. I'm on the last week of my active pills and My schedule was thrown off this week. I took one pill a day late and forgot the last two active pills completely. I usually start my period on the third day of taking the inactive pills. But this time I started a day or two early. (I realize this is because I skipped the last two active pills) but my period is heavier than its ever been. And I have diarrhea. What is going on? Could I be pregnant?
You need to read this. https://www.drugs.com/answers/girls-worrying-pregnancy-read-1256466.html
What is going on is you aren't taking your pills correctly and your body is responding. You need to use a condom until you are done with the first week of active pills. You aren't protected.
- Mononessa Information for Consumers
- Mononessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mononessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Jun 2013 • 2 answers
Posted 27 Oct 2013 • 1 answer
Posted 26 Dec 2013 • 1 answer
Posted 1 Jan 2015 • 1 answer
Posted 8 Mar 2016 • 1 answer